On the convergence of some quasi-Newton methods for nonlinear equations with nondifferentiable operators

Xiaojun Chen, T. Yamamoto

Research output: Journal article publicationJournal articleAcademic researchpeer-review

25 Citations (Scopus)


In this paper, we study the convergence of some quasi-Newton methods for solving nonlinear equation Ax+g(x)=0 in a domain D⊄Rn, where A is an n×n matrix and g is a nondifferentiable but Lipschitz continuous operator. By interval analysis, we give a new convergence theorem of the methods.
Original languageEnglish
Pages (from-to)87-94
Number of pages8
Issue number1
Publication statusPublished - 1 Mar 1992
Externally publishedYes


  • AMS Subject Classifications: 65H10, 65G10
  • convergence theorems
  • nondifferentiable operator
  • Nonlinear equations
  • quasi-Newton method

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Software
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this